# SDR SIMA2011313010

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 20,566 hours, 14,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part serial: MS277521
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3732 THE CREW REPORTED THAT A PORTION OF FLIGHT ATTENDANT EMERGENCY LIGHTS SWITCH COVER WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH GUARD PER AMM 33-23-21.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
